Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 558, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 8, 2011, 3:00 PM CST for Crawford County, Madison County, Washington County, Arkansas. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 8, 2011, 3:00 PM CST (21:00 UTC)
- Expired
- Nov 8, 2011, 3:12 PM CST
- In force
- 12 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 100 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -281 m²/s²
- 0-3 km storm-relative helicity
- -149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
202
WUUS54 KTSA 082100
SVRTSA
ARC033-087-143-082145-
/O.NEW.KTSA.SV.W.0558.111108T2100Z-111108T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
300 PM CST TUE NOV 8 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
NORTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 345 PM CST
* AT 300 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACKBURN...
MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WINSLOW...BRENTWOOD...WEST FORK...GREENLAND...ELKINS...WESLEY...
HINDSVILLE...HUNTSVILLE...WITHROW SPRINGS STATE PARK...FORUM AND
CLIFTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3575 9398 3575 9439 3624 9400 3623 9388
3625 9387 3625 9362 3627 9364 3626 9362
3620 9361
TIME...MOT...LOC 2100Z 217DEG 52KT 3581 9420
$$1 follow-up statement
533
WWUS54 KTSA 082112
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CST TUE NOV 8 2011
ARC033-087-143-082122-
/O.CAN.KTSA.SV.W.0558.000000T0000Z-111108T2145Z/
CRAWFORD AR-MADISON AR-WASHINGTON AR-
312 PM CST TUE NOV 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON...
NORTHWESTERN MADISON AND NORTHEASTERN CRAWFORD COUNTIES IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
LAT...LON 3575 9398 3575 9439 3624 9400 3623 9388
3625 9387 3625 9362 3627 9364 3626 9362
3620 9361
TIME...MOT...LOC 2112Z 180DEG 0KT 3581 9420
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 8, 2:58 PM CST, 2 minutes earlier.
Area forecast discussion, Nov 8, 2:58 PM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 258 PM CST TUE NOV 8 2011 .DISCUSSION... SHOWERS/THUNDERSTORMS CONTINUE THIS AFTERNOON FROM NWRN AR INTO FAR SERN OK...AHEAD OF THE FRONTAL BOUNDARY THAT IS CURRENTLY ENTERING PORTIONS OF NERN OK. BETTER INSTABILITY AND IMPRESSIVE SHEAR HAS RESULTED IN NUMEROUS ROTATING STORMS ACROSS SE OK...ALTHOUGH THIS ACTIVITY WILL WANE INTO THE LATE AFTERNOON/EARLY EVENING AS THE STORMS SHIFT GRADUALLY E OF THE REGION. IN ADDITION...GRIDDED CONVECTIVE FIELDS SHOWING INCREASING CAPE/DECREASING CIN ALONG HIGHWAY 75 AHEAD OF THE APPROACHING FRONT. THIS AREA HAS BEEN WORKED OVER BY THE PREVIOUS CONVECTION...BUT WILL NEED TO WATCH THIS CLOSELY OVER THE NEXT FEW HOURS FOR POSSIBLE REDEVELOPMENT. PLAN ON A LAST LOOK AT RADAR BEFORE DECIDING ON EVENING POPS. EXPECT SEVERAL HOURS OF GUSTY NW WINDS THIS EVENING/OVERNIGHT AFTER THE COLD FRONT PASSAGE. CLEARING SKIES/PERSISTENT LOW-LEVEL COLD AIR ADVECTION WILL RESULT IN A FEW COOL DAYS THROUGH MID-WEEK. ANOTHER LIGHT FREEZE APPEARS POSSIBLE THURSDAY MORNING ACROSS NE OK AND NW AR...AND WILL LET LATER SHIFTS ADDRESS THIS. A WARMING TREND SHOULD ENSUE BY LATE WEEK AND INTO THE WEEKEND AS MID-LEVEL HEIGHTS RISE AND SLY LOW-LEVEL FLOW RETURNS. ECMWF/GFS DIFFER IN HANDLING OF SWRN US UPPER LOW LATER IN THE WEEKEND...WITH THE ECMWF EJECTING THE SYSTEM ACROSS THE SRN PLAINS ABOUT 24 HOURS FASTER THAN THE GFS. PLAN ON KEEPING LOW END POPS FROM SUNDAY AFTERNOON INTO EARLY NEXT WEEK UNTIL THE SITUATION BECOMES A BIT MORE CLEAR. ECMWF/GFS BOTH SUGGEST A SIGNIFICANT COLD FRONT/COOL DOWN BY LATE NEXT WEEK...JUST BEYOND THE SCOPE OF OUR FORECAST. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... TUL 38 58 33 58 / 20 0 0 0 FSM 46 60 34 58 / 40 0 0 0 MLC 40 59 34 61 / 20 0 0 0 BVO 35 59 29 61 / 20 0 0 0 FYV 40 53 29 54 / 50 0 0 0 BYV 41 53 33 54 / 60 0 0 0 MKO 36 58 32 58 / 20 0 0 0 MIO 38 57 30 58 / 40 0 0 0 F10 36 58 33 59 / 10 0 0 0 HHW 43 61 36 63 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....18
Hazardous weather outlook, Nov 8, 11:09 AM CST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1109 AM CST TUE NOV 8 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1109 AM CST TUE NOV 8 2011 ...SEVERE WEATHER THREAT CONTINUES THROUGH THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SEVERE LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS FAR SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS THROUGH EARLY THIS AFTERNOON. DAMAGING WIND GUSTS UP TO 80 MPH AND ISOLATED TORNADOES REMAIN POSSIBLE ALONG THE LEADING EDGE OF THE SQUALL LINE. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. LATER THIS AFTERNOON...A COLD FRONT WILL BEGIN TO PUSH ACROSS EASTERN OKLAHOMA AND EVENTUALLY INTO WESTERN ARKANSAS BY EARLY EVENING. THE POSSIBILITY OF STORMS REDEVELOPING ALONG THE FRONT APPEARS LESS THAN PREVIOUSLY THOUGHT AS THE ATMOSPHERE HAS STABILIZED. SHOULD ENOUGH DESTABILIZATION OCCUR...ANY STORMS THAT DEVELOP ON THE FRONT WOULD LIKELY BE SEVERE AS A STRONG UPPER LEVEL LOW WILL MOVE CLOSER BY THAT TIME. AS THE LOW MOVES OVERHEAD...A FEW THUNDERSTORMS MAY DEVELOP DURING THE OVERNIGHT HOURS...BUT THESE ARE NOT EXPECTED TO BE SEVERE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH SATURDAY...NO HAZARDS. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE NEXT STORM SYSTEM WILL AFFECT THE AREA BY LATE IN THE WEEKEND BRINGING A SMALL CHANCE OF THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 8, 10:10 AM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CST TUE NOV 8 2011
OKZ049-074>076-081645-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1010 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...WESTERN LE FLORE...NORTHEASTERN PUSHMATAHA
AND EASTERN LATIMER
AT 1010 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PANOLA TO 3 MILES SOUTHWEST OF KIAMICHI...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ALBION...RED OAK...BENGAL...TALIHINA...TALIMENA STATE PARK...
WHITESBORO...FANSHAWE...MUSE AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3514 9481 3458 9465 3449 9527 3504 9532
TIME...MOT...LOC 1610Z 242DEG 40KT 3496 9518 3463 9516Special weather statement, Nov 8, 10:51 AM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CST TUE NOV 8 2011
ARZ020-029-OKZ076-081745-
FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
1051 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 1051 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF CAMERON TO 6 MILES WEST OF MUSE...
MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
POTEAU...MUSE...CAMERON...HOWE...BIG CEDAR...HEAVENER...HEAVENER
RUNESTONE STATE PARK...HACKETT...EXCELSIOR...MIDLAND...HARTFORD...
GREENWOOD...HUNTINGTON...BURNVILLE...MANSFIELD...FORT CHAFFEE AND
WASHBURN.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3522 9393 3522 9402 3513 9404 3514 9413
3510 9414 3507 9423 3497 9422 3496 9424
3494 9434 3495 9436 3492 9444 3460 9445
3461 9490 3522 9457 3529 9391
TIME...MOT...LOC 1651Z 246DEG 35KT 3516 9459 3472 9484Local storm report, Nov 8, 11:27 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 AM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG MULDROW 35.41N 94.60W
11/08/2011 SEQUOYAH OK LAW ENFORCEMENT
ROOF OFF ONE DOWNTOWN BUSINESS...NUMEROUS TREES
DOWN...ONE BARN DESTROYED.
&&
MATSpecial weather statement, Nov 8, 11:30 AM CST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 AM CST TUE NOV 8 2011
ARZ011-020-081815-
FRANKLIN AR-MADISON AR-
1130 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 1131 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF COMBS TO BRANCH...MOVING EAST AT 30
MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WIEDERKEHR VILLAGE...WITTER...ALTUS...DENNING...PETTIGREW AND BOSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3587 9352 3577 9351 3576 9369 3538 9370
3536 9375 3540 9380 3531 9382 3532 9390
3529 9391 3528 9400 3593 9386 3599 9345
TIME...MOT...LOC 1731Z 264DEG 27KT 3588 9377 3531 9387Local storm report, Nov 8, 12:18 PM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1218 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD MUSKOGEE 35.75N 95.37W
11/08/2011 MUSKOGEE OK EMERGENCY MNGR
ROADS THROUGHOUT THE CITY AND COUNTY OF MUSKOGEE WERE
IMPACTED BY HIGH WATER. SEVERAL ROADS WERE
CLOSED/BARRICADED BOTH IN THE CITY AND ACROSS THE COUNTY.
CLOSURES BEGAN APPROX 630AM CST. WATER WAS RECEDING BY
NOON WITH ROADS EXPECTED TO BE REOPENED SOON.
0700 AM FLASH FLOOD 2 E MORRIS 35.61N 95.82W
11/08/2011 OKMULGEE OK DEPT OF HIGHWAYS
HWY 62 WAS CLOSED FROM APPROX 7AM TIL 11AM CST DUE TO
HIGH WATER.
&&
NMMSpecial weather statement, Nov 8, 12:19 PM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CST TUE NOV 8 2011
OKZ076-081900-
LE FLORE OK-
1219 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 1219 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF BIG CEDAR TO 5 MILES WEST OF
OCTAVIA...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...OCTAVIA
AND BIG CEDAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3473 9494 3483 9445 3455 9445 3450 9447
3450 9493
TIME...MOT...LOC 1819Z 228DEG 40KT 3479 9453 3456 9476The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 2:59 AM CST | Special Weather Statement | TSA | Crawford, Franklin, Washington | 61 min |
| Nov 8, 10:02 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 43 min |
| Nov 8, 10:22 AM CST | Tornado Warning | TSA | Crawford | 23 min |
| Nov 8, 10:43 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 47 min |
| Nov 8, 10:51 AM CST | Special Weather Statement | TSA | Sebastian | 54 min |
| Nov 8, 11:30 AM CST | Special Weather Statement | TSA | Franklin | 45 min |
| Nov 8, 2:02 PM CST | Areal Flood Advisory | TSA | Benton, Washington | 2 hr |
| Nov 8, 4:28 PM CST | Areal Flood Warning | TSA | Crawford, Sebastian | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.